# SDR SWIA200921383

- Difficulty date: April 6, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 12,582 hours, 7,952 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6219 - CAPTAIN'S WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
